# SDR REXA201100836

- Difficulty date: November 11, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 19,622 hours, 17,134 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT SPLRS FAULT IN FLIGHT RIGHT SIDE DID NOT HAVE FULL TRAVEL.  PERFORM OPERATIONAL TEST OF FLT SPLRS IAW AMM 27-64-00, OPS CHECK GOOD.  A/C OK FOR SERVICE.
